×

zbMATH — the first resource for mathematics

On the spectra of topological algebras. (English) Zbl 0177.17501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N, Topologie Générale, (1961), Hermann Paris, Ch. 10 · Zbl 0139.15904
[2] Bourbaki, N, Espaces vectoriels topologiques, (1966), Hermann Paris, Ch. 1, 2 · Zbl 0145.37702
[3] Brooks, R.M, Boundaries for locally m-convex algebras, Duke math. J., 34, 103-116, (1967) · Zbl 0147.11704
[4] Bungart, L, Holomorphic functions with values in locally convex spaces and applications to integral formulas, Trans. am. math. soc., 111, 317-344, (1964) · Zbl 0142.33902
[5] Bungart, L; Rossi, H, On the closure of certain spaces of holomorphic functions, Math. ann., 155, 173-183, (1964) · Zbl 0123.27006
[6] Forster, O, Primärzerlegung in steinschen algebren, Math. ann., 154, 307-329, (1964) · Zbl 0135.12602
[7] Forster, O, Uniqueness of topology in Stein algebras, () · Zbl 0151.09701
[8] Gelbaum, B.R, Fiber bundles and tensor products, Notices am. math. soc., 15, 207, (1968)
[9] Grauert, H, Ein theorem der analytischen garbentheorie und die modulräume komplexer strukturen, publ. math. I.H.E.S. no. 5, (1960), Paris · Zbl 0158.32901
[10] Gunning, R.C; Rossi, H, Analytic functions of several complex variables, (1965), Prentice-Hall Englewood Cliffs, New Jersey · Zbl 0141.08601
[11] Mallios, A, On the spectrum of a topological tensor product of locally convex algebras, Math. ann., 154, 171-180, (1964) · Zbl 0117.09401
[12] Mallios, A, Inductive limits and tensor products of topological algebras, Math. ann., 170, 214-220, (1967) · Zbl 0145.16502
[13] Mallios, A, Spectrum and boundary of topological tensor product algebras, bull. soc. math. grèce (N.S.), 8, 101-115, (1967) · Zbl 0157.20404
[14] Michael, E.A, Locally multiplicativelly-convex topological algebras, Mem. am. math. soc. nr., 11, (1952)
[15] Morris, P.D; Wulbert, D.E, Functional representation of topological algebras, Pacific J. math., 22, 323-337, (1967) · Zbl 0163.36605
[16] Schwartz, L, Théorie des distributions à valeurs vectorielles, Ann. inst. Fourier, 7, 1-141, (1967) · Zbl 0089.09601
[17] Smith, H.A, Tensor products of locally convex algebras, (), 124-132 · Zbl 0151.18503
[18] Warner, S, Inductive limits of normed algebras, Trans. am. math. soc., 82, 190-216, (1956) · Zbl 0070.34101
[19] Warner, S, Polynomial completeness in locally multiplicatively-convex algebras, Duke math. J., 23, 1-11, (1956) · Zbl 0070.11801
[20] żelazko, On the locally bounded and m-convex topological algebras, Studia math., 19, 333-356, (1960) · Zbl 0096.08303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.